# SDR CALA2024050701358

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rib
- Part number: 141N515012
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SUPPORT RIB AT STATION 365.25, JUST ABOVE WIRING B UNDLE #91177 REF AMES NR 170224-0100-0064
